|Online since 2002|
About AdipexIf you have used Adipex, please help others by adding your feedback. What would you tell your best friend about using Adipex? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Avoiding Adipex becoming ineffective
I have a question. My cousin told me about this and really likes it. She encouraged me to do it her way. She only takes half a pill a day and not usually everyday. She changes it up but uses it closer to every other day. She does this to avoid addiction and to avoid the medicine becoming ineffective. Do you think would help with some of the issues and still be effective in most cases?
AskDocWeb: In most cases not taking Adipex as directed is likely to reduce its effectiveness. Please discuss this with your doctor as well as any contraindications you might have for using Adipex.
Cutting the pill in half
I just started Adipex 37.5 today, and I cut the white and blue pill in half because I was a little nervous about feeling jittery...is that something that I can do and still experience weight loss or will not taking the whole 37.5 block me from losing?
AskDocWeb: Taking half of the dosage prescribed by your doctor will make the treatment less effective but it will not block you from losing weight. It is likely to slow your progress. However, you should always discuss changes in your treatment plan with your doctor before making any changes.
Trouble getting a deep breathe
Ok i been on it two days an my doc. knows all the meds im on. the anxiety i have. i feel like i have trouble getting a deep breathe. i had my neighbor who is a nurse check my blood pressure n it was ok. i think im thinking to much. She even looked at me said all looked good. so im going to keep only taking half of my dose. when im busy i dont really notice these on an off wanting to take deep breathes. i need to take this im way over wieght. help
AskDocWeb: Any difficulty breathing requires an evaluation in person by your doctor. In this way, he/she will be able to gather all the information needed to know what's going on and how to help you.
Adipex makes me sleepy. I only take half because it makes my head hurt and makes me mean. Why am I so sleepy? Its weird.
AskDocWeb: Excessive fatigue is one of the possible side effects of Adipex however, it is also one of the signs of an overdose so you may want to check with your doctor to find out if your dosage might need to be adjusted.
Adipex and breastfeeding?
I am going to start taking adipex. I am breastfeeding my baby two times per night usually 2 & 4AM. I am wondering if it would safe to take adipex at 7AM everyday and then breastfeed at 2 & 4AM?
AskDocWeb: The data we have on Adipex says that you should not use it if you are pregnant or breast-feeding. At this time, it is not known whether Adipex passes through breast milk but as you may have heard, it is better to be safe than sorry.
I am on my second day of adipex, oh and my second day of no sleep, whatsoever. I do take it early, I can not sleep! Please help.
AskDocWeb: Part of working with your doctor entails keeping him or her informed about side effects. Not being able to sleep (insomnia) is a possible side effect of Adipex. Your doctor may want to adjust your dosage or make other adjustments to your treatment.
Need help with hair loss
Adipex-please Help-hair is still shedding. I started taking Adipex back on Sept.15th. I stopped taking it about 4 weeks ago (Feb. 2013) because of extreme hair loss. I lost about 40 pounds during 4 1/2 months and I feel great. No sleeping or mood problems. But my hair won't stop shedding.
While I was taking the Adipex, I was taking a prescribed multi-vitamin but less than the 6 pills a day of the vitamin like I was supposed to. As soon as I read the various posts about hair loss and stopped taking the Adipex, I increased my vitamin/supplement intake to 1) prenatal vitamins (not pregnant, just thought it would be a more potent one); Biotin (high quality); BioSil; liquid JarroSil; fish oil; Indole 3; Butcher's Broom; and a Hair, Nails, Skin pill! From those 9 plus pills, I would think I would have seen some improvement. Oh and I am also shampooing with Phyto shampoo, conditioning with a Barre protein keratin conditioner and putting a Phyto 4 serum on afterwards!
I'm not drying my hair and barely style it anymore because so much falls out when i do..My question-how long before it stops falling out? I would be okay if regrowth doesn't happen. My hair is much thinner and some light see through spots but I can live with that. I DON'T want to be completely bald though. I am a vegetarian- is there anything else that would help. My thyroid is fine.
AskDocWeb: It is well known that losing weight is stressful and if the trigger factor for your hair loss is chronic stress then the shedding may persist from a few weeks to a few months after things settle down. Note that it is also possible that there may be another cause for losing hair. Have you talked to your doctor about this?
Adipex report - 2 - 3 - 4 - 5 - 6 - 7 - 8 - 9 - 10 - 11 - 12 - 13 - 14 - 15 - 16 - 17 - 18 - 19 - 20 - 21 - 22 - 23 - 24 - 25 - 26 - 27 - 28 - 29 - 30 - 31 - 32 - 33 - 34 - 35 - 36 - 37 - 38 - 39 - 40 - 41 - 42 - 43 - 44 - 45 - 46 - 47 - 48 - 49 - 50 - 51 - 52 - 53 - 54 - 55 - 56 - 57 - 58 - 59 - 60 - 61 - 62 - Page 63 - 64 - 65 - 66 - 67 - 68 - 69 - 70 - 71 - Last Page 72
Share your experience with AdipexIf you find this page useful share it with others. If you have used Adipex, use the form below to add your review of Adipex, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2008-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Adipex and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.